Jump to ContentJump to Main Navigation

Search Results - De Gruyter Publishers

You are looking at 1-10 of 11 items for: Dirichlet form

  • Keywords: Dirichlet formx
Clear AllModify Search
Ferrara, Massimiliano / Molica Bisci, Giovanni / Repovš, Dušan

Existence results for nonlinear elliptic problems on fractal domains

Product Type: Journals/Yearbooks
Chen, Xin / Wang, Feng-Yu / Wang, Jian

Perturbations of functional inequalities for Lévy type Dirichlet forms

Product Type: Journals/Yearbooks
Sun, Wei / Zhang, Jing

Lévy–Khintchine type representation of Dirichlet generators and semi-Dirichlet forms

Product Type: Journals/Yearbooks
Shiozawa, Yuichi

Conservation property of symmetric jump-diffusion processes

Product Type: Journals/Yearbooks
Kuwae, Kazuhiro

Invariant sets and ergodic decomposition of local semi-Dirichlet forms

Product Type: Journals/Yearbooks
Belhadjrhouma, Nedra / Ben Amor, Ali

Hardy's inequality in the scope of Dirichlet forms

, Volume 24, Issue 4. Pages 751-767
Product Type: Journals/Yearbooks
Takeda, Masayoshi / Trutnau, Gerald

Conservativeness of non-symmetric diffusion processes generated by perturbed divergence forms

Product Type: Journals/Yearbooks
Liu, Yuan / Wen, Zhi-Ying

Some Notes on Function Spaces and Dirichlet Forms on Self-Similar Sets

Product Type: Journals/Yearbooks
Bouleau, Nicolas

Dirichlet Forms in Simulation

Product Type: Journals/Yearbooks
Hu, Jiaxin / Li, Xuliang

The Davies method revisited for heat kernel upper bounds of regular Dirichlet forms on metric measure spaces

Product Type: Journals/Yearbooks

You are looking at 1-10 of 11 items for: Dirichlet form

  • Keywords: Dirichlet formx
Clear AllModify Search